# SDR NACA200000010

- Difficulty date: June 29, 2000
- Submitted: July 25, 2000
- Operation: Air carrier
- Aircraft: N779TA
- Make and model: Doug DC-6A
- Aircraft serial: 45529
- Aircraft time: 35,232 hours
- System (JASC): 2612 · Fire Detection
- Part: Switch
- Part number: JRU53T
- Condition: Erratic
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F

## Discrepancy

UNDER FLOOR FIRE INDICATION.  INSPECTED CABIN HEATER COMPARTMENT, NO INDICATION OF FIRE FOUND.  REPLACED RIGHT BANK OF CO2 BOTTLES, BLOW-OUT DISC, RESET OUTFLOW VALVE, RESET CABIN SUPERCHARGER CLUTCHES AND REPLACED CABIN HEATER COMPARTMENT FIRE DETECTION TEST BUTTON AFTER TEST SWITCH WAS FOUND TO BE ERRATIC.
